HOME CV RESEARCH FOR STUDENTS (in Slovak)

My main research interests are universal algebra and lattice theory. Below is the list of my publications. Most of the papers can be downloaded in the preprint version. (There might be small differences with the originals.)

RESEARCH PAPERS

1. Ploščica, M., The lattice of topologies on a partially ordered set, Archivum Math. 23 (1987), 109-116. pdf

2. Ploščica, M., Topologies compatible with order and separation axioms, Archivum Math. 24 (1988), 223-224. pdf

3. Ploščica, M., A duality for isotropic median algebras, Comment. Math. Univ. Carolinae 33 (1992), 541-550. pdf

4. Ploščica M., Affine complete distributive lattices, Order 11(1994), 385-390. pdf

5. Ploščica, M., Graphical compositions and weak congruences, Publ. l'Inst. Math. (Beograd) 56 (1994), 34-40. pdf

6. Ploščica, M., Projective algebras, Algebra Universalis 31 (1994), 135-146.

7. Ploščica, M., On the relationship between projective distributive lattices and Boolean algebras, Acta Math. Univ. Commenianae 63 (1994), 267-274. pdf

8. Ploščica, M., A natural representation of bounded lattices, Tatra Mountains Mathematical Publication 5 (1995), 75-88. pdf

9. Haviar, M., Ploščica, Affine complete Stone algebras, Algebra Universalis 34 (1995), 355-365. pdf

10. Ploščica, M., Injective ordered topological spaces, Proceedings of the Summer School on General Algebra and Ordered Sets, Horní Lipová 1994, Vydav. Univ. Palackého Olomouc, 1995, 116-123. pdf

11. Ploščica, M., Affine complete median algebras, Contributions to General Algebra 9 (Proc. Conf. Linz 1994), Holder-Pichler-Tempsky, Wien, 1995, 261-270. pdf

12. Ploščica, M., On a characterization of distributive lattices by the betweenness relation, Algebra Universalis 35 (1996), 249-255. pdf

13. Ploščica, M., Affine completions of distributive lattices, Order 13 (1996), 295-311. pdf

14. Ploščica, M., Zelina, M., Cancellation among finite unary algebras, Discrete Mathematics 159 (1996), 191-198. pdf

15. Haviar M., Kaarli K., Ploščica M., Affine completeness of Kleene algebras, Algebra Universalis 37 (1997), 477-490. pdf

16. Haviar M., Ploščica M., Affine completeness of Kleene algebras II, Acta Univ. M. Belii Math. 5 (1997), 51-61. pdf

17. Chajda I., Ploščica M., Duality of bounded q-lattices, Acta Univ. M. Belii Math. 5 (1997), 63-72.

18. Ploščica M., Haviar M., On order-polynomial completeness of lattices, Algebra Universalis 39 (1998), 217-219. pdf

19. Ploščica M., Tůma J., Wehrung F., Congruence lattices of free lattices in non-distributive varieties, Colloquium Math. 76 (1998), 269-278. pdf

20. Ploščica M., Tůma J., Uniform refinements in distributive semilattices, Contributions to General Algebra 10 (Proc. Klagenfurt 1997), Verlag Johannes Heyn, 1998, 251-262. pdf

21. Halušková E., Ploščica M., On direct limits of finite algebras, Contributions to General Algebra 11 (Proc. Olomouc and Velké Karlovice 1998), Verlag Johannes Heyn, Klagenfurt 1999, 101-104.

22. Ploščica M., Separation properties in congruence lattices of lattices, Colloquium Math. 83 (2000), 71-84. pdf

23. Georgescu G., Ploščica M., Values and minimal spectrum of an algebraic lattice, Math. Slovaca 52(2002), 247-254. pdf

24.Goldstern M., Ploščica M., Balanced d-lattices are complemented, Discussiones Mathematicae (General Algebra and Applications) 22(2002), 33-37. pdf

25. Ploščica M., Dual spaces of some congruence lattices, Topology and its Applications 131(2003), 1-14. pdf

26. Ploščica M., Separation in distributive congruence lattices, Algebra Universalis 49(2003), 1-12. pdf

27. Kuchmei V., Ploščica M., Congruence-preserving functions on Stone and Kleene algebras, Algebra Universalis 51(2004), 419-434. pdf

28. Ploščica M., Finite congruence lattices in congruence distributive varieties, Contributions to General Algebra 14 (proc. conf. Olomouc 2002 and Potsdam 2003), Verlag Johannes Heyn, Klagenfurt 2004, 119-126. pdf

29. Ploščica M., Relative separation in distributive congruence lattices, Algebra Universalis 52(2004), 313-323. pdf

30. Ploščica M., Ideal Lattices of locally matricial algebras, Tatra Mountains Math. Publications 30(2005), 123-134. pdf

31.Ploščica M., Local separation in distributive semilattices, Algebra Universalis 54(2005), 323-335. pdf

32. Ploščica M., Congruence lattices of lattices with m-permutable congruences, Acta Scientiarum Mathematicarum (Szeged), 74(2008), 23-36. pdf

33. Ploščica M., Non-representable distributive semilattices, Journal of Pure and Applied Algebra 212(2008), 2503-2512. pdf

34. Ploščica M., Haviar M., Congruence-preserving  functions on distributive lattices, Algebra Universalis 59(2008), 179-196. pdf

35. Ploščica M., Iterative separation in distributive congruence lattices, Mathematica Slovaca 59(2009), 221-230. pdf

36. Ploščica M., Congruence lifting of semilattice diagrams, International Journal of Algebra and Computation 19(2009), 911-924. pdf

37. Ploščica M., Congruence preserving functions on median algebras, Contributions to General Algebra 19 (proc. conf. Olomouc 2010), Verlag Johannes Heyn, Klagebfurt 2010, 179-186. pdf

38. Gillibert P., Ploščica M., Congruence FD-maximal varieties of algebras, International J. of Algebra and Computation  22,  1250053 (2012) [14 pages] DOI: 10.1142/S0218196712500531. pdf

39. Krajník F., M. Ploščica M., Congruence lattices in varieties with compact intersection property, Czechoslovak Math. J. 64(2014), 115-132. pdf

40. Krajník F., Ploščica M., Compact intersection property and description of congruence lattices, Mathematica Slovaca 64(2014), 643-664. pdf